Approximation Theory and its Applications

, Volume 10, Issue 4, pp 25–36 | Cite as

On the Durrmeyer-type operators for bivariate functions

  • P. Pych-Taberska


For measurable functions f of two real variables there are considered the Boolean sums\(\tilde L_{m,n} f\) of parametric extensions of certain univariate Durmeyer-type operators\(\tilde L_m \) and\(\tilde L_n \). The weighted mixed moduli of continuity of\(\tilde L_{m,n} f\) are estimated and the degrees of approximation of f by\(\tilde L_{m,n} f\) in some weighted norms are investigated.


Infinite Interval Bivariate Function Weighted Modulus Durrmeyer Operator Weighted Function Space 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    Anastassiou, G. A., Cottin, C., Gonska, H. H., Global Smoothness of Approximating Functions, Analysis, 11 (1991), 43–57.MATHMathSciNetGoogle Scholar
  2. [2]
    Aniol, G., Pych-Taberska, P., On the Rate of Convergence of the Durrmeyer Polynomials, Ann. Soc. Math, Pol., Ser. I. Commentat., 30 (1990), 9–17.MATHMathSciNetGoogle Scholar
  3. [3]
    Badea, C., Badea, I., Cottin, C., Gonska, H. H., Notes on Degree of Approximation of B-continuous and B-differentiable Functions, Approx. Theory and its Appl., 4:3 (1988), 95–108.MATHMathSciNetGoogle Scholar
  4. [4]
    Cottin, C., Approximation by Bounded Pseudo-polynomials, in: “Function Spaces” (ed. J. Musielak et al.), Teubner-Texte zur Mathematik, 120 (1991), 152–160.Google Scholar
  5. [5]
    Derriennic, M. M., Sur l'Approximation de Fonctions Intégrables sur [0,1] par des Polynômes de Bernstein Modifies, J. Approx. Theory, 31 (1981), 325–343.MATHCrossRefMathSciNetGoogle Scholar
  6. [6]
    Guo, S., On the Rate of Convergence of the Durrmeyer Operator for Functions of Bounded Variation, J. Approx. Theory, 51(1987), 183–192.MATHCrossRefMathSciNetGoogle Scholar
  7. [7]
    —, Degree of Approximation to Functions of Bounded Variation by Certain Operators, Approx. Theory and its Appl., 4:2 (1988), 9–18.MATHGoogle Scholar
  8. [8]
    Heilmann, M., Direct and Converse Results for Operators of Baskakov-Durrmeyer Type. Approx. Theory and its Appl., 5:1 (1989), 105–127.MATHMathSciNetGoogle Scholar
  9. [9]
    Kratz, W., Stadtmüller, U., On the Uniform Modulus of Continuity of Certain Discrete Approximation Operators, J. Approx. Theory, 54 (1988), 326–337.MATHCrossRefMathSciNetGoogle Scholar
  10. [10]
    Pych-Taberska, P., Properties of Some Discrete Approximation Operators in Weighted Function Spaces, Ann. Soc. Math. Pol., Ser. I, Comentat., 33 (1993), 159–169.MATHMathSciNetGoogle Scholar
  11. [11]
    —, On the Durrmeyer-type Modification of Some Discrete Approximation Operators, Proceedings of the Georgian Academy of Sciences. Mathematics, 1(1993), 585–599.Google Scholar
  12. [12]
    —, Properties of Some Bivariate Approximants, Collectanea Math., 44 (1993), 237–246.MATHMathSciNetGoogle Scholar
  13. [13]
    Zhou Dingxuan, Uniform Approximation by Some Durrmeyer Operators, Approx. Theory and its Appl., 6:2 (1990), 87–100.MATHGoogle Scholar

Copyright information

© Springer 1994

Authors and Affiliations

  • P. Pych-Taberska
    • 1
  1. 1.Institute of Mathematics Adam Mickiewicz UniversityPoznanPoland

Personalised recommendations